# SDR UALA2013030401283

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 43,305 hours, 10,634 cycles
- Engine: Pwa PW4052
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 45
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT PUSH TO TALK BUTTON STICKS ON AUDIO PNL.  REPLACED NR 1 AUDIO SELECT PANEL IAW MM 23-51-01.  TESTED GOOD.
